# SDR DALA2019022741248

- Difficulty date: February 13, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 47,904 hours, 32,444 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AA 5530-01048 AND AD 2018-10-08RIGHT HAND SIDE VERTICAL STAB LEADING EDGE ATTACH (2EA) HOLES HAVE CRACK INDICATIONS, FIRST 2 HOLES ABOVE SPLIT LINE (MKD). NRC 075-0001:5530-01048-02/002 00226: PRI 575376-14 REV 0-1. CRACK WAS REPAIRED PER ER/A 575376-14 REV 0. (LP #0943047)
